# SDR A6WA200840012

- Difficulty date: January 14, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 9,661 hours, 8,859 cycles
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cooler
- Part number: 13E415
- Part serial: 3J980046
- Condition: Vibration
- Location: Hyd System
- Part time: 18,484 hours, 17,616 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION FELT AF VIBES FELT FROM T/O, TO DESCENT , WENT AWAY ON FINAL APPROACH.  FELT IN REAR ON LT SIDE OF THE AC EVIDENT AT ROW 13 BUT NOT EVIDENT IN LAV.  REMOVE AND REPLACED HYDRAULIC COOLER REF AMM 29-11-42, OPS CHECK GOOD.  (K)
